Article citationsMore>>

G.T.Cargo and O. Shisha, “Zeros of Polynomials and Fractional Differences of Their Coefficients,” Journal of Mathematical Analysis and Applications, Vol.7, 1963, pp. 176-182. doi:10.1016/0022-247X(63)90046-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top